UNIGE document Scientific Article
previous document  unige:12680  next document
add to browser collection
Title

On the Mean Pair Correlation Function of ±J Ising Spin Glasses

Author
Published in Journal of Statistical Physics. 1998, vol. 92, no. 3/4, p. 559 - 569
Abstract We provide a formula and an upper bound for the average over the disorder of the pair correlation function of ±J Ising spin glasses by using the symmetries of the system, We show the decay of the mean spin pair correlation function when the proportion of antiferromagnetic bonds is larger than the critical parameter associated with the pair dissociation phase transition.
Keywords Spin glassesLocal gauge invariancePercolationRandom interaction random cluster measure
Identifiers
Full text
Article (Published version) (429 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
MAZZA, Christian. On the Mean Pair Correlation Function of ±J Ising Spin Glasses. In: Journal of Statistical Physics, 1998, vol. 92, n° 3/4, p. 559 - 569. doi: 10.1023/A:1023036520918 https://archive-ouverte.unige.ch/unige:12680

420 hits

0 download

Update

Deposited on : 2010-11-29

Export document
Format :
Citation style :